# SDR P2EA2001V0008

- Difficulty date: October 22, 2001
- Submitted: November 1, 2001
- Operation: Air carrier
- Aircraft: N124NJ
- Make and model: Boeing 737230
- Aircraft serial: 22122
- Aircraft time: 43,808 hours, 38,173 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Shroud
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FOUND APU SHROUD (COWL) LEFT AFT SIDE CRACKED.  APU LOWER SHROUD SKIN REPAIRED IAW COOPESA EO COO-3-49-587-01, DOCUMENTED ON FAA FORM 8110-3.
